MAUDE Adverse Event Report: ANGIODYNAMICS, INC ANGIOVAC; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

ANGIODYNAMICS, INC ANGIOVAC; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number H965251940
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has been returned to the manufacturer and is currently under evaluation.An investigation into the root cause is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
An angiodynamics territory manager reported an issue with an angiovac c180 with obturator p.During a procedure, the physician noticed a small dot in ivc.The angiovac cannula was removed from the patient and one missing radiopaque marker from one of the oversheath pedal, was located in the patient.The physician continued to use the cannula and attempted to remove the dot from the ivc but were unsuccessful; however, there was no concern with leaving the marker in situ.The procedure was completed, and the patient did not experience any harm or adverse effects as a result of this issue.
 
Additional Manufacturer Narrative
The customer's reported complaint description of ro marker at cannula funnel tip was detached was confirmed during visual inspection of the returned cannula complaint sample.A device history record (dhr) review of the packaging/assembly lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture.There have been no other reported complaints for the indicated packaging/assembly lots for similar ro marker band detached issue.This is the only reported complaint for ro marker band detached failure mode for the angiovac product family in the past 15 months., as such, this is deemed to be an isolated incident.(b)(6) and the complaint sample was sent to contract manufacturer, nordson medical, for product evaluation/root cause determination and dhr review of the reported lot number.Scar response states the detachment of the ro marker is unlikely to be a manufacturing non-conformance due to process controls in place.Dhr review showed that product passed all required inspections and quality controls.Labeling review: the directions for use (dfu) that is provided with this device contains the following statements: warnings: - selection of the patient as a candidate for use with this device and for such procedures as it is intended is the physicians' sole responsibility.The outcome is dependent on many variables including, patient pathology, surgical procedure, and perfusion procedure/technique.The benefits of use of this device must be weighed against the risks including risks of systemic anticoagulation and must be assessed by the prescribing physician.- as with all medical devices, this device and ancillary equipment are to be used by trained physicians only.Specifically, this device is to be used only by medical personnel experienced with initiating and monitoring extracorporeal bypass and by physicians trained and experienced using surgical and/or percutaneous (seldinger) vascular access techniques.Adverse events: this device, as do all extracorporeal blood vessel devices, has possible side effects, which include but are not limited to infections, blood loss, thrombus formation, embolic events, vessel, ventricular or valvular damage and complications of percutaneous or surgical insertion techniques.These may occur if the instructions for use are not followed.Possible complications include those normally associated with large bore surgical and/or percutaneous vessel catheterization/cannulation, anticoagulation, extracorporeal circulation and application of intravascular introducer systems which include but are not limited to: - arrhythmias.- distal embolization of thrombus.- pulmonary embolism.- vascular thrombosis.- death.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint continues to be monitored for trends.Reference (b)(4).

Brand Name
ANGIOVAC
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
ANGIODYNAMICS, INC
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS, INC
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key22307349
Report Number1317056-2025-00160
Device Sequence Number8081781
Product Code DWF
UDI-Device Identifier15051684016506
UDI-Public15051684016506
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberH965251940
Device Catalogue Number25194
Device Lot Number5833761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight70 KG